# SDR JR2R20250312223

- Difficulty date: March 12, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88326
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000478
- Aircraft time: 21,627 hours, 12,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 17111397402
- Condition: Chafed
- Location: Zone 200
- Part time: 21,627 hours, 12,928 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL SUPPORT ON FWD SIDE OF CROSSBEAM AT FRAME 87, RBL 24, IS CORRODED BEYOND LIMITS.
